# SDR GTIA021378

- Difficulty date: December 29, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR PANEL STATION 796-826 LEFT OUTBOARD HAS CORROSION.  INSTALLED NEW SKIN PANEL.  (M)
